MAUDE Adverse Event Report: ORTHOFIX SRL TRUELOK EVO RX STRUT LONG WITH DYNA STERILE

ORTHOFIX SRL TRUELOK EVO RX STRUT LONG WITH DYNA STERILE
Catalog Number 99-886005
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of historical records orthofix srl checked the internal records related to the controls made on the device lot b2867634 (marked on component 8860053) before the market release.No anomalies have been found.The original lot, manufactured in 2023 was comprised of 51 devices.All of them have already been distributed to the market.According to orthofix srl historical records, no other notifications have been received from this specific device lot.Technical evaluation the devices involved in this event have not been received by orthofix srl yet.The technical evaluation will be performed as soon as the devices become available.
 
Event or Problem Description
It was reported that the tlevo long struts with dyna broke above dynamizer and patient needed to have a removal surgery.Date of removal is unknown.Breakage was realized in a follow up appointment on (b)(6) 2024.Date of removal has been requested.Please reference mfr reports 2183449-2024-00002 and 2183449-2024-00003.
 
Additional Manufacturer Narrative
Analysis of historical records: orthofix srl checked the internal records related to the controls made on the device lot b2867634 (marked on component 8860053) before the market release.No anomalies have been found.The original lot, manufactured in 2023 was comprised of (b)(6) devices.All of them have already been distributed to the market.According to orthofix srl historical records, no other notifications have been received from this specific device lot.Technical evaluation the results of the technical evaluation concluded that the returned devices were originally conforming to specifications.Unfortunately, the evidence collected were not sufficient to determine the root cause of the failure occurred.
 
Event or Problem Description
It was reported that the tlevo long struts with dyna broke above dynamizer and patient needed to have a removal surgery.Date of removal is unknown.Breakage was realized in a follow up appointment on (b)(6) 2024.The frame was completely removed as the patient was near the end of treatment.There was not an additional frame applied to the patient.There still seems to be a non union present but the patient is diabetic and did not take great care of themselves.Otherwise patient is well.Please refernece mfr reports 2183449-2024-00002 and 2183449-2024-00003.

Brand Name
TRUELOK EVO RX STRUT LONG WITH DYNA STERILE
Common Device Name
TRUELOK EVO RX STRUT LONG WITH DYNA STERILE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, it
IT 
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, it
IT  
Manufacturer Contact
gianluca ricadona
via delle nazioni, 9
bussolengo, verona, it 
IT  
MDR Report Key19313049
Report Number2183449-2024-00004
Device Sequence Number7010510
Product Code KTT
UDI-Device Identifier18052469472071
UDI-Public18052469472071
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212044
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number99-886005
Device Lot NumberB2867634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale